Albert Sims (albert71292) wrote,
Albert Sims
albert71292

  • Mood:

Experiments

While waiting for the "elusive" ear/nose/throat appointment from slow ass University Health Conway, I've been doing online research regarding my food swallowing issue. More than one website, including the Mayo Clinic, listed as a possible side effect of BOTH medications I'm taking for blood pressure as "vocal cord swelling". Thinking back, it seems this swallowing issue started when the hypertension doctor upped my main med from 10mg tablets to 20mg tablets, changed dosage from one a day to two a day, and added the other med, which is a diuretic.

Therefore, after my research, I'm thinking it might not have anything to do with ear/nose/throat. It might be the damned prescriptions causing my issue. So, against my better judgement, I'm going to stop taking those medicines for a few days, and see if anything changes.

I've got to do SOMETHING. This soup and liquid diet is making me lose weight AND strength, and according to the person I talked to on the phone there the other day, it might be another freggin' MONTH before I get an appointment!
Tags: doctors, eating, medication, side effects, swallowing, university health
Subscribe

  • Facebook Spammers

    I've decided to make all new Facebook posts "Friends Only" from now on, instead of defaulting to "Public". I've been getting FAR too many "Likes"…

  • Trolls and Spammers Comin' Out Da Woodwork...

    If it's not bad enough I've got trolls/spammers "liking" posts and sending me Friend requests on Facebook, now I'm apparently getting them on Skype.…

  • Less Is More In This Case

    A lot of my friends and relatives on Facebook are posting they are going to that stupid tRump "rally" (or as I call it, a "lie-fest") this evening.…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments